Utah, 2022Heavy Snow and Winter Weather in Utah, December 30 to 31, 2022
December 30 to 31, 2022 · NWS GJT · 4 events in 4 counties and zones
Moisture associated with a landfalling moderate Atmospheric River reached eastern Utah, riding on a 120-130 knot jet aloft. Perturbations in the northwest flow associated with this jet combined with favorable orographics to result in moderate to heavy snow across the mountains.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Moisture associated with a landfalling moderate Atmospheric River reached eastern Utah, riding on a 120-130 knot jet aloft. Perturbations in the northwest flow associated with this jet combined with favorable orographics to result in moderate to heavy snow across the mountains. Light to moderate snow also fell in some of the valley areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Dec 30, 10:56 AM MST, 4 minutes earlier.
Area forecast discussion, Dec 30, 10:56 AM MST, 4 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
1056 AM MST Fri Dec 30 2022
.UPDATE...
Issued at 732 AM MST Fri Dec 30 2022
Visibility has improved across the Grand Valley and dense fog is
no longer evident on webcams. Therefore, the Dense Fog Advisory
has been cancelled.
Additionally, an Avalanche Watch has been issued for the La Sal
and Abajo Mountains through 6 AM Saturday at the request of the
Utah Avalanche Center. Please visit weather.gov/gjt for more
information.
&&
.SHORT TERM...(Today through Saturday)
Issued at 306 AM MST Fri Dec 30 2022
Some light returns on radar this morning, associated with a weak
disturbance passing by to the south. This brought some light snow to
the southern valleys and San Juans, but it is a quick mover and
should eject out into the Plains by midday. Increased cloud cover
with this disturbance has limited the extent of fog and low
stratus for the snow-covered lower valleys, although a Dense Fog
Advisory remains in effect for the Grand Valley through 10AM.
Moisture associated with a landfalling moderate Atmospheric River
(AR) reaches eastern Utah and western Colorado this afternoon,
riding on a 120-130 knot jet aloft. Perturbations in the northwest
flow associated with this jet combined with favorable orographics
will allow precipitation to break out across the Park, Elkhead, and
Flat Tops ranges this afternoon. Winter Storm Warnings for this area
kick off at 3PM this afternoon. As the parent trough approaches
the West Coast overnight tonight, flow aloft becomes more zonally
oriented, and precipitation overspreads all of the mountain ranges
of western Colorado. Winter Storm Warnings for the central and
southern mountains join the party at 6PM this evening, as well as
a Winter Storm Warning for the higher elevation valley of Zone 5,
which includes Steamboat Springs. As with the highlights for the
northern mountains, these are exceptionally long running Winter
Storm Warnings, beginning this evening and lasting through Monday
evening. With increasing confidence that the mountains won't see
much of a break in precipitation for the duration of this storm,
and the fact that it is a holiday weekend with increased travel
concerns, felt it was best to err on the side of caution and run
the highlights for the whole storm.
As the parent trough slams into the West Coast on Saturday, flow
shifts again to a more southwesterly direction. If there was to be
anything resembling a break in precipitation, Saturday afternoon
would be it. As the flow shifts, the bulk of the AR moisture gets
shunted northward, leading to a bit of a slowdown in snowfall rates
across the southern and central mountains. Precipitation picks right
back up Saturday evening though, with the downtick lasting 6 hours
or less.
As mentioned earlier, confidence is high enough for the mountains to
issue long-running Winter Storm Warnings, but currently nothing is
out for any of the valleys. This is due mainly to a high level of
uncertainty in temperature forecasts. AR events often are mild, with
a pronounced warm nose aloft. The previous AR event earlier this
week demonstrated this quite well, with the northern high elevation
valleys mixing down that warm air and having a nearly all-rain event
for the first half of the storm. Compounding this, many valley
locations received snow on the backside of this earlier system, and
are now building up inversions. This will keep temperatures in the
valleys well below model guidance. Models do not handle these cold
pools very well, and current guidance is likely running several
degrees too warm. That being said, it is possible that the warm air
with the AR could mix out the inversions. Which creates the
uncertainty in precipitation type and the reason for holding off on
highlights. As models get a better grasp on this upcoming system,
expect additional highlights to be issued.
.LONG TERM...(Saturday night through Thursday)
Issued at 306 AM MST Fri Dec 30 2022
On Saturday night, the shortwave trough moves into the Great Basin
allowing the jet to spread overhead. This along with diffluence and
orographics will support widespread precipitation. Flow will also
shift to the southwest during this period, but will not stop pumping
moisture into the forecast area with PWAT anomalies climbing north
of 250 to 300 percent of normal. The focus will shift from the
northern and central mountains to the southern mountains and eastern
Utah Sunday morning through the afternoon, and then back to the
central mountains in the evening. As previously mentioned the models
are notoriously poor with handling snow covered valleys and strong
low level inversions. With the most recent snow confidence is low
regarding precipitation type in these favored valleys. There are a
few scenarios that could play out during the day on Sunday: 1. we
end up having a warm nose where any precipitation falling would melt
and then fall as rain or freezing rain if the warm nose is strong
enough and surface remains below freezing...2...the warm nose is
shallower and temps underneath these inversions remain cold enough
where we have an overrunning event and it just continues to fall as
snow over these valleys...OR 3...we end up with a precip shadow if
the flow is strong enough where downsloping occurs. Decisions
regarding any winter headlines in the valleys may be last minute
calls given the complexity of this event and borderline freezing
temps.
On Sunday night, the now closed low pressure begins to track over
the forecast area. This is when the large-scale lift will be
maximized and therefore precipitation coverage and intensity
increases. This could be a window for snow levels to lower, which
introduces a potential for significant snowfall in the lower
valleys. There are still some timing differences among the models,
but there is decent agreement regarding the strength of the low as
it tracks over the region. For now would tend to favor the slower
solutions especially with a closed low involved. Still expect some
changes over the next few days though. Hopefully not too much. We
decided to issue long fused Winter Storm Warnings from tonight
through Monday. Some mountains could very well see non-stop
snowfall, but I would imagine some sort of lulls over the 3 day
period. Although it is difficult to determine the timing of these
breaks in the precipitation this far out in time hence the long
warnings.
If the strength of this system actually materializes there is a high
probability for some sort of instability Sunday night through
Monday. This is yet another factor that could force snow levels down
into the lower valleys. There is also a potential for banding and
the models are hinting at a deformation band as lee side
cyclogenesis takes place over the Front Range. When all is said and
done the mountains are in for a significant snowfall event. With the
warm Pacific air mass ahead of the low this will generally be a
heavy wet snow, like 10:1 or less, until the cold front arrives.
Early indications are that some mountains could receive snowfall
totals of 2-3 feet in spots. Unfortunately, the models show another
system dropping in from the northwest on Tuesday. We will need to
get through this storm before thinking about the next.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1056 AM MST Fri Dec 30 2022
The next round of moisture is already moving in quickly. Where not
already snowing lightly, expect snow showers to increase in
coverage northwest to southeast over the next 6-8 hours. Many
ceilings are already below 050 and don't expect those to rise any,
if at all. After 03z, most locations should have a period of
light to moderate snow with visibility less than one mile at times
and ceilings under 015. Some improvement is likely for KCNY, KGJT
and KDRO after 12z. Otherwise, poor conditions will continue for
the mountains and nearby airports.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Winter Storm Warning from 3 PM this afternoon to 6 PM MST Monday
for COZ004-013.
Winter Storm Warning from 6 PM this evening to 6 AM MST Sunday
for COZ005.
Winter Storm Warning from 6 PM this evening to 6 PM MST Monday
for COZ009-010-012-017>019.
UT...Winter Storm Watch from Saturday evening through late Sunday
night for UTZ023-028.
&&
UPDATE...MMS
SHORT TERM...BGB
LONG TERM...KJS
AVIATION...BMHazardous weather outlook, Dec 30, 3:32 AM MST, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
332 AM MST Fri Dec 30 2022
COZ001>014-017>023-UTZ022>025-027>029-311045-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
332 AM MST Fri Dec 30 2022
This hazardous weather outlook is for eastern Utah and western
Colorado.
.DAY ONE...Today and Tonight
Light snow showers will be possible across the southern half of
the area this morning before dwindling this afternoon. Snowfall
will pick up across the northern Colorado mountains this afternoon
and spread to the central and southern mountains this evening into
the overnight. Highlights go into effect this afternoon/evening
for the Colorado mountains.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Moisture will continue to increase across the area ahead of the
main trough. Orographic precipitation on Saturday will transition
to more dynamically forced precipitation for Sunday and Monday.
This will bring rain and snow showers to the majority of the
region, including snow possible for the lower valleys. Stay tuned
for following updates.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
In the hours before
Local storm report, Dec 30, 7:57 AM MST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
757 AM MST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 5 N REDSTONE 39.25N 107.24W
12/29/2022 M5.4 INCH PITKIN CO COCORAHS
COCORAHS STATION CO-PT-16 REDSTONE 4.9 N.
0800 AM SNOW 10 E FRY CYN 37.61N 109.98W
12/29/2022 M4.0 INCH SAN JUAN UT CO-OP OBSERVER
CO-OP OBSERVER STATION NBMU1 BLANDING 27 W.
0700 AM SNOW 1 SW GYPSUM 39.63N 106.96W
12/30/2022 M3.5 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-69 GYPSUM 1.0 SW.
0900 AM SNOW NORWOOD 38.13N 108.28W
12/29/2022 M3.0 INCH SAN MIGUEL CO CO-OP OBSERVER
CO-OP OBSERVER STATION NWDC2 NORWOOD.
0800 AM SNOW 2 NW FALFA 37.22N 107.80W
12/29/2022 M3.0 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-121 DURANGO 6.0 SE.
0600 PM SNOW 7 NW COLONA 38.35N 107.83W
12/29/2022 M2.5 INCH MONTROSE CO CO-OP OBSERVER
CO-OP OBSERVER STATION CLNC2 COLONA 4 NW.
0700 AM SNOW 2 E MONTROSE 38.48N 107.84W
12/30/2022 M2.1 INCH MONTROSE CO CO-OP OBSERVER
CO-OP OBSERVER STATION MKDC2 MONTROSE 2 E.
0800 AM SNOW 5 NE CANYONLANDS NP 38.45N 109.82W
12/29/2022 M2.0 INCH SAN JUAN UT CO-OP OBSERVER
CO-OP OBSERVER STATION CNYU1 CANYONLANDS THE
NECK.
0700 AM SNOW 5 ENE CHROMO 37.05N 106.74W
12/30/2022 M2.0 INCH ARCHULETA CO COCORAHS
COCORAHS STATION CO-AU-58 CHROMO 5.2 ENE.
0700 AM SNOW GLENWOOD SPRINGS 39.54N 107.33W
12/30/2022 M1.6 INCH GARFIELD CO COCORAHS
COCORAHS STATION CO-GF-1 GLENWOOD SPGS
0.64S.
0700 AM SNOW 10 WSW CAHONE 37.60N 109.00W
12/30/2022 M1.5 INCH DOLORES CO COCORAHS
COCORAHS STATION CO-DR-3 DOVE CREEK 12.4SSW.
0700 AM SNOW 6 SSE PAGOSA SPRINGS 37.19N 106.98W
12/30/2022 M1.5 INCH ARCHULETA CO COCORAHS
COCORAHS STATION CO-AU-37 PAGOSA SPRINGS 5.8
SSE.
0700 AM SNOW SILVERTON 37.81N 107.67W
12/30/2022 M1.4 INCH SAN JUAN CO COCORAHS
COCORAHS STATION CO-SJ-4 SILVERTON.
0644 AM SNOW 1 ESE DURANGO 37.28N 107.85W
12/30/2022 M1.3 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-93 DURANGO.
0700 AM SNOW 1 SE NEW CASTLE 39.58N 107.52W
12/30/2022 M1.2 INCH GARFIELD CO COCORAHS
COCORAHS STATION CO-GF-98 NEW CASTLE 0.8 SE.
0700 AM SNOW 1 NW DURANGO 37.30N 107.89W
12/30/2022 M1.1 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-111 DURANGO 1.4 NW.
0700 AM SNOW 4 NNW MOUNT CRESTED BUT 38.97N 106.98W
12/30/2022 M1.0 INCH GUNNISON CO CO-OP OBSERVER
CO-OP OBSERVER STATION GTHC2 4.2 N MOUNT
CRESTED BUTTE.
0700 AM SNOW 4 NNW MOUNT CRESTED BUT 38.96N 106.99W
12/30/2022 M1.0 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-18 CRESTED BUTTE
6.2N.
0700 PM SNOW 15 NW DE BEQUE 39.50N 108.38W
12/29/2022 M1.0 INCH GARFIELD CO CO-OP OBSERVER
CO-OP OBSERVER STATION ATBC2 ALTENBERN,
DEBEQUE 15SE.
&&Local storm report, Dec 30, 8:28 AM MST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
828 AM MST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 S MOUNT CRESTED BUTTE 38.89N 106.97W
12/30/2022 M2.0 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-66 MOUNT CRESTED
BUTTE.
0700 AM SNOW 1 SW MARVEL 37.11N 108.14W
12/30/2022 M1.7 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-26 HESPERUS 13.3SSW.
0800 AM SNOW 1 E HERMOSA 37.42N 107.83W
12/30/2022 M1.4 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-110 DURANGO 9.4 NNE.
0700 AM SNOW 5 WSW DURANGO 37.25N 107.95W
12/30/2022 M1.3 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-61 DURANGO 4.8WSW.
0700 AM SNOW BLANDING 37.62N 109.49W
12/30/2022 M1.0 INCH SAN JUAN UT COCORAHS
COCORAHS STATION UT-SJ-9 BLANDING 0.3 WSW.
0700 AM SNOW 4 SSW DOLORES 37.42N 108.53W
12/30/2022 M1.0 INCH MONTEZUMA CO COCORAHS
COCORAHS STATION CO-MZ-58 DOLORES 4.0SSW.
0700 AM SNOW 1 NW YELLOW JACKET 37.54N 108.74W
12/30/2022 M1.0 INCH MONTEZUMA CO COCORAHS
COCORAHS STATION CO-MZ-55 YELLOW JACKET 1NW.
0727 AM SNOW 1 WSW MONTICELLO 37.87N 109.35W
12/30/2022 M1.0 INCH SAN JUAN UT CO-OP OBSERVER
CO-OP OBSERVER STATION MTOU1 MONTICELLO.
0730 AM SNOW 7 ESE MANCOS 37.29N 108.19W
12/30/2022 M1.0 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-MZ-77 MANCOS 6.7 ESE.
&&Local storm report, Dec 30, 9:26 AM MST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
926 AM MST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 SSW DURANGO 37.27N 107.88W
12/30/2022 M1.0 INCH LA PLATA CO TRAINED SPOTTER
&&Local storm report, Dec 30, 10:36 AM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1036 AM MST FRI DEC 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 6 E SKYWAY 39.04N 108.00W
12/30/2022 M3.0 INCH DELTA CO COCORAHS
COCORAHS STATION CO-DL-45 CEDAREDGE 10.5
NNW.
0700 AM SNOW 2 NW CORTEZ 37.37N 108.61W
12/30/2022 M2.0 INCH MONTEZUMA CO COCORAHS
COCORAHS STATION CO-MZ-43 CORTEZ 2.3NW.
0630 AM SNOW 7 WNW DOVE CREEK 37.81N 109.01W
12/30/2022 M1.5 INCH DOLORES CO CO-OP OBSERVER
CO-OP OBSERVER STATION NTDC2 3.7 E LOCKERBY.
0700 AM SNOW 5 SW FALFA 37.16N 107.86W
12/30/2022 M1.5 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-91 DURANGO 7S.
0800 AM SNOW 10 E FRY CYN 37.61N 109.98W
12/30/2022 M1.5 INCH SAN JUAN UT CO-OP OBSERVER
CO-OP OBSERVER STATION NBMU1 BLANDING 27 W.
0815 AM SNOW 1 SSE TRIMBLE 37.39N 107.85W
12/30/2022 M1.5 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-34 DURANGO 7.1N.
0820 AM SNOW 1 SW TRIMBLE 37.39N 107.86W
12/30/2022 M1.5 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-119 DURANGO 6.9 N.
0855 AM SNOW 2 NE DURANGO 37.31N 107.84W
12/30/2022 M1.5 INCH LA PLATA CO CO-OP OBSERVER
CO-OP OBSERVER STATION DROC2 2.2 NE DURANGO.
0800 AM SNOW 4 NNE POWDERHORN 38.34N 107.09W
12/30/2022 M1.4 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-58 POWDERHORN 4.4NNE.
0730 AM SNOW 1 E PAGOSA SPRINGS 37.27N 107.01W
12/30/2022 M1.3 INCH ARCHULETA CO COCORAHS
COCORAHS STATION CO-AU-69 PAGOSA SPRINGS 0.7
E.
0700 AM SNOW 7 NNW ROCKWOOD 37.60N 107.83W
12/30/2022 M1.1 INCH LA PLATA CO COCORAHS
COCORAHS STATION CO-LP-79 ROCKWOOD 6.9NNW.
0715 AM SNOW OURAY 38.03N 107.67W
12/30/2022 M1.0 INCH OURAY CO CO-OP OBSERVER
CO-OP OBSERVER STATION URYC2 OURAY.
0715 AM SNOW OURAY 38.03N 107.67W
12/30/2022 M1.0 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-2 OURAY 0.23NNW.
0800 AM SNOW 13 E EGNAR 37.92N 108.68W
12/30/2022 M1.0 INCH SAN MIGUEL CO COCORAHS
COCORAHS STATION CO-SM-10 REDVALE 22.8SW.
0800 AM SNOW 5 NW EL JEBEL 39.45N 107.15W
12/30/2022 M1.0 INCH GARFIELD CO COCORAHS
COCORAHS STATION CO-GF-97 CARBONDALE 4.8 NE.
&&Heavy Snow, La Sal & Abajo Mountains
- When
- December 30, 11:00 AM MST to December 31, 11:59 PM MST
- Where
- La Sal & Abajo Mountains forecast zone
- Reported by
- SNOTEL
- Coordinates
- 38.304, -109.687 (the zone’s center; the record gives no point)
Generally 1 to 2 feet of snow fell across the area with locally higher amounts.
Heavy Snow, Eastern Uinta Mountains
- When
- December 30, 12:00 PM MST to December 31, 11:59 PM MST
- Where
- Eastern Uinta Mountains forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.506, -109.513 (the zone’s center; the record gives no point)
Generally 10 to 20 inches of snow fell across the area with locally higher amounts.
Heavy Snow, Tavaputs Plateau
- When
- December 30, 2:30 PM MST to December 31, 11:59 PM MST
- Where
- Tavaputs Plateau forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.554, -109.544 (the zone’s center; the record gives no point)
An estimated 20 inches of snow fell across the area.
Winter Weather, Eastern Uinta Basin
- When
- December 31, 4:00 PM MST to 11:59 PM MST
- Where
- Eastern Uinta Basin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.125, -109.518 (the zone’s center; the record gives no point)
Generally 3 to 6 inches of snow fell across the area with locally higher amounts.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Flood in Nevada, December 30 to 31, 2022$15 million · 82 kt wind · 13 events
- Tornado and Damaging Winds in Mississippi, December 30, 2022$201,000 · EF1 · 3 events
- Debris Flows and Flooding in California, December 30 to 31, 2022$2,000 · 72 kt wind · 67 events
- Heavy Snow in Nevada, December 30 to 31, 202223 events
- Heavy Snow and Winter Weather in Colorado, December 30 to 31, 202210 events
- Damaging Wind in Louisiana, December 30, 2022$15,000 · 52 kt wind · 1 event
- Heavy Snow in Idaho, December 30 to 31, 20227 events
- Heavy Snow and High Wind in California, December 30 to 31, 2022139 kt wind · 7 events
- Marine Thunderstorm Winds in Gulf of Mexico, December 30, 202259 kt wind · 6 events
- Flood and Damaging Winds in Louisiana, December 30, 2022$2,000 · 52 kt wind · 5 events
- Winter Storm in Wyoming, December 30 to 31, 20225 events
- Winter Storm and Winter Weather in Colorado, December 30 to 31, 20223 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1062899, 1062895, 1062897, 1062901.